# SDR OEJA202310040001

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45508
- Aircraft time: 4,361 hours, 3,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT THE CREW RECEIVED A AMBER CABIN DUCT OVER HEAT WARNING  AND SMELLED SMOKE IN THE CABIN. RAN QRH AND AND LANDED AIRCRAFT WITH NO OTHER ISSUES. MAINTENANCE WAS CALLED TO INVESTIGATE
